# SDR JJBA20240418048

- Difficulty date: March 26, 2024
- Submitted: April 18, 2024
- Operation: Air carrier
- Aircraft: N14186
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500924
- Aircraft time: 37,168 hours, 27,418 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: UNKNOWN
- Condition: Cracked
- Location: Frms 67-68 S4-5r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3 CARGO DOOR SUPPORT BRACKET FOUND CRACKED BTW FR 67-68 ON STR 4R, 5R AND VERTICAL BRACKET. 3 CARGO DOOR SUPPORT BRACKETS REPALCED
